# SDR DALA2019071004177

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 84,141 hours, 22,217 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 6050770) PED OUTLET AT SEAT 1B FAILED WITH A STRONG ELECTRICAL FUME ODOR. GREEN LED POWER LIGHT WAS BLINKING RAPIDLY BEFORE IT FAILED. TURNED OFF PED POWER + FUMES DISSPATED. FAULT CONFIRMED, HARNESSES REQUIRED TO BE R/R ARE RD-FM6004-B0909 AND RD-FM7583-L1922 IAW AIPC 23-36-07. UNABLE TO R/R AT / JFK DUE TO PART NIS AT JFK. ITEM REMAINS ON DEFERRAL.
